# SDR FDEA2019112203017

- Difficulty date: November 20, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N107FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 44377
- Aircraft time: 10,451 hours, 4,087 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: False Activation
- Location: Flap System
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PDIS  107     27-50  5327     20NOV19  CRK  FACT  U  LOGPAGES:3138465  AFTER SELECTING FLAPS 30 TE FLAP ASSYM ON EICAS,  COMPLIED WITH QRH.  FACT 20NOV19 23:26   CRK U  FOLLOW FIM 27-51-00-815-811, FSEU BITE PERFORMED  FOUND  FAULT CODE " LE DISAG" , MSG NO. 27-81042, "  LE SLATS NO HYD". CYCLE CB FSEU .  RETRACT FLAP  THRU ALT, THEN PERFORMED OOPS TEST LE AND TE, BY  HYDRAULICS SOURCE. SATIS. NO FAULT ON EICAS.  ALSO  PERFORMED VISUAL INSPECTION TE FLAP TORQUE TUBES IN  EACH WING AND FGLAP POWER DRIVE UNIT. NO DEFECT  NOTED . AND PERFORMED INSPECTION COMPONENT DRIVE LE  SLAT QUADRANT AND EACH PDU AND LINKAGE, SATIS.  ALSO PERFORMED FIM 21-51 FT 809 FSEU BITE NO FAULT  AFTER OPS CHK. A/C OK FOR SVC.   FOLLOWING FIM 27-51 F/T 809 & 811, MSG CLEARED. PERFORMED THE VISUAL INSPECTION LE & TE SATISFACTORY.   FSEU BITE TEST NO FAULT NOTED.
